DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/13230

Ítem no disponible en accés obert per política de l'editorial

Arxiu Descripció MidaFormat
Dynamical systema on lattices with decaying interaction 1.pdfPrimera part.475,5 kBAdobe PDF Accés restringit

Citació: Fontich, E.; De La Llave, R.; Martin, P. Dynamical systems on lattices with decaying interaction I: A functional analysis framework. "Journal of differential equations", 15 Març 2011, vol. 250, núm. 6, p. 2838-2886.
Títol: Dynamical systems on lattices with decaying interaction I: A functional analysis framework
Autor: Fontich, Ernest; Llave Canosa, Rafael de la Veure Producció científica UPC; Martín de la Torre, Pablo Veure Producció científica UPC
Data: 15-mar-2011
Tipus de document: Article
Resum: We consider weakly coupled map lattices with a decaying interaction. That is, we consider systems which consist of a phase space at every site such that the dynamics at a site is little affected by the dynamics at far away sites. We develop a functional analysis framework which formulates quantitatively the decay of the interaction and is able to deal with lattices such that the sites are manifolds. This framework is very well suited to study systematically invariant objects. One obtains that the invariant objects are essentially local. We use this framework to prove a stable manifold theorem and show that the manifolds are as smooth as the maps and have decay properties (i.e. the derivatives of one of the coordinates of the manifold with respect to the coordinates at far away sites are small). Other applications of the framework are the study of the structural stability of maps with decay close to uncoupled possessing hyperbolic sets and the decay properties of the invariant manifolds of their hyperbolic sets, in the companion paper by Fontich et al. (2011) [10].
ISSN: 0022-0396
URI: http://hdl.handle.net/2117/13230
DOI: 10.1016/j.jde.2010.07.023
Versió de l'editor: linkinghub.elsevier.com/retrieve/pii/S0022039610002512
Apareix a les col·leccions:Altres. Enviament des de DRAC
EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius